# SDR SWAA2018050121459

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,814 hours, 366,805 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LOSS OF THE  HYD SYSTEM -A-  PRESSURE.   FOUND THE 1 HYDRAULIC PUMP HAD LEAKED AROUND PRESSURE LINE.  R & R THE O-RING IAW AMM.
